I would strongly suggest talking to your doctor. The cipro by itself would not be sufficient for a bout of diverticulitis- as it only treats gram negative bacteria but has no activity for gram positives or anaerobes.
Side effects are common from Flagyl. Taking it with food does help some of this- but if you cannot tolerate it, there certainly are alternatives- either clindamycin, or Augmentin by mouth can be substituted.
So don't just stop it on your own- if you cannot tolerate it - let your physician know and ask for an alternative medicine.
Always ask if you need clarification/more information.
If I have answered your question, please click the ACCEPT button so I can get credit for my work.POSITIVE feedback & a BONUS are warmly appreciated. Please note that answers are for information only, do not take the place of an IN PERSON assessment by your doctor,and does not establish a patient-physician relationship.